# SDR CALA9800225

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT FUSELAGE SKIN DENTED AT STA 1333 JUST ABOVE AIRSTAIR.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 53-30-03.
